# SDR ERAA96229

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Trunnion Assy
- Part number: 204011451001
- Condition: Bearing Defect
- Location: Seal
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TRUNNION BEARING THAT HAS DEFECTIVE SEAL.  WHILE GREASING TO PREPARE TO INSTALL ON  AIRCRAFT, SEAL POPPED OUT OF BEARING.
